# SDR USAAD00012

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1539B1
- Condition: Failed
- Location: Galley
- Part time: 457 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA-FLL - FLT 2347 - DURING CRUISE, THE GALLEY OVEN STARTED SMOKING.  THE AIRCRAFT DIVERTED TO RIC AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPENED THE CIRCUIT BREAKERS TO THE FORWARD GALLEY OVEN AND DISCONNECTED THE ELECTRICAL CONNECTOR TO THE OVEN.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED.  THE OVEN WAS MEL'D AND THE AIRCRAFT DISPATCHED.  DURING THE OVERNIGHT MAINTENANCE THE FORWARD GALLEY OVEN WAS REPLACED.  (M)
